# SDR TRAX200701599

- Difficulty date: October 26, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOX FR 28, FACE PLATE CRACKED.  LT WING BOX FR 28 FACE PLATE REPLACED IAW SRM 51-25-01.
